Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Need help! So confused:(
    avatar
    Kateykins posted:
    My boyfriend and I have recently decided to have a baby together. I was on birth control until we decided. The day I decided I stopped taking it. He has came inside me a lot for the past few night. I have been nauseated, irritable, my tummy hurts, my back hurts, my head hurts, I'm hungry, I'm tired, my boobs are kinda sore, and according to my boyfriend, my vagina feels tighter than normal and the wetness is different. I have no idea. My normal period is sometime this week but I have been off my pills for a couple days which normally jump starts it. Is it possible I'm pregnant? I need an answer ASAP!!!!! Please help!
    Reply
     
    avatar
    An_250560 responded:
    I suppose it's possible you are pregnant, but more likely you are feeling side effects from going off the pill.

    When on the pill, the days you aren't taking hormone is when your body has it's period - so most likely you are feeling PMS signs.

    Also, my fiance and I are trying for a baby, and one thing I learned is that you will never get an answer "ASAP"... sorry.

    Most healthy couples take 6 months to a year to conceive - it happens, but it's not very likely to get pregnant within the first six months.

    Also, stress can make it more difficult to conceive - so you should expect to have one year of periods before you conceive - and if it happens sooner, than it's a happy surprise


    Spotlight: Member Stories

    I am 24 and my DH of 6 years is 29. We have been TTC since July 2009 & we have 1 DD who just turned 5. Each month comes around, we get hopeful, th...More

    Helpful Tips

    Just curious.
    Hello, this is my first post on here. I'm really just wondering what your thoughts are on this. My DH and I are currently TTC, I have a ... More
    Was this Helpful?
    1 of 2 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.